MathSciNet Relay Station
MathSciNet bibliographic data
MR2794608 (2012d:58055) 58J52
Su, Guangxiang Burghelea-Haller analytic torsion for twisted de Rham complexes. Pacific J. Math. 250 (2011), no. 2, 421–437.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement